# SDR SWAA980058

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 24090
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 964
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B/C4 CHECK, FOUND A FUSELAGE SKIN CRACK AT BS 964, NEAR S24L.  REPAIRED PER BOEING SRM.
